Twisting pain in upper and lower abdomen - Online Doctor Chats
Doctor : hi
Doctor : how can i help you
User : hi. my friend has sudden onset stomach pain. fever, says he feels like his stomach is "twisting" pain in upper and lower abdomen, shooting pain into his shoulders.
User : he is serving overseas...cant get to a hospital. hes worried its very serious and we cant get in touch with any doctors we know well.
Doctor : what is his age
User : hes had a cold...so hes been taking a lot of advil, vitamin c
User : 31
User : great physical health...previous chest surgery...i was thinking it could be gas getting caught in his scar tissue. but hes in a lot of pain
Doctor : does have gastitis problem
User : hes been fatigued for the last few days
User : no stomach problems to speak of
User : he was uncomfortable and just very suddenly he was in a ton of pain
Doctor : what surgery he has undergone
User : he was shot last year, almost exactly last year. so he had surgery to remove the bullets in his chest and shoulder
User : but hes saying it feels like his kidneys or his appendix....
User : hes been taking a lot of advil. so i dont know if it could be an ulcer. but im not sure that comes on so quickly.
Doctor : are you there
Related questions you may be interested in
Recent questions on
People also viewed
- Headache lower abdominal cramps legs cramp
- Lower abdomen pain and constipation problem cause for pain
- 8 days late slight lower abdominal cramp
- Is red or dark brown urine a side effect of acitretin?
- Sharp abdominal pain when coughing
- Is tightness in the chest a side effect of varenicline?
- Lower abdominal cramps diarrhea dizzy
- Pain in lower abdomen is this ligament pain
- Reocurring back pain and lower abdomen pain
- Is feeling of indigestion a side effect of voltaren xr?
- Lower back pain and abdomenal pains
- Sharp lower abdominal pains when coughing
- Left lower abdomen pain and left buttocks pain
- Is unpleasant breath odor a side effect of venlafaxine?
- Is ringing or buzzing in ears a side effect of toradol?